# SDR QXEA2018121700456

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 35,095 hours, 36,309 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Leaking
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING BOOST PUMP FOUND TO BE LEAKING AND IS CLASSIFIED AS A HEAVY SEEP IAW Q400 AMM 28-10-11-790-802, STEP 2.B, TABLE 201 NOTE 2.  PLACED ON DMI. AIRCRAFT RETURNED TO SERVICE.
